U.S. doctors online nowAsk doctors free
Palestinian Territory
A 26-year-old female asked:

I had a really bad headache this morning so i took advil (ibuprofen) i am trying to get pregnant and my last period started on 11\9 ... did i harm the baby ??

1 doctor answer1 doctor weighed in
Dr. Catherine Spratt turner
Family Medicine 35 years experience
Advil (ibuprofen) and pregnancy: If your last menses was sept 11, then the biggest risk to using advil is an increase in bleeding. Use tylenol (acetaminophen) if you have a headache. Check in with your doctor as soon as you miss your menses.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 5, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.